Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 70, NWS Denver/Boulder, CO

June 11, 2007Phillips County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 11, 2007, 10:24 PM MDT for Phillips County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2007, 10:24 PM MDT (04:24 UTC)
Expired
Jun 11, 2007, 10:43 PM MDT
In force
19 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Phillips County, CO

The radar

The Goodland radar (KGLD), 154 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
3006 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 120425
SVRBOU
COC095-120515-
/O.NEW.KBOU.SV.W.0070.070612T0424Z-070612T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1024 PM MDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PHILLIPS COUNTY IN NORTHEAST COLORADO

* UNTIL 1115 PM MDT

* AT 1024 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PAOLI...OR ABOUT 8 MILES WEST OF HOLYOKE...MOVING NORTH AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAGES...
  PAOLI AND FAIRFIELD.

HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 58 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE 
WATER COVERS THE ROAD.

LAT...LON 4057 10255 4052 10241 4074 10213 4075 10250

$$
BARJENBRUCH
1 follow-up statement
000 
WWUS55 KBOU 120443
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1042 PM MDT MON JUN 11 2007

COC095-120452-
/O.CAN.KBOU.SV.W.0070.000000T0000Z-070612T0515Z/
PHILLIPS CO-
1042 PM MDT MON JUN 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PHILLIPS COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

A SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1145 PM MDT.
HEAVY RAIN WILL CAUSE SMALL CREEKS AND STREAMS TO RISE...AND 
PRODUCE MINOR FLOODING OF LOW LYING AREAS.

LAT...LON 4057 10255 4052 10241 4074 10213 4075 10250

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:45 PM MDT, 7 hours 39 minutes earlier.

Area forecast discussion, Jun 11, 2:45 PM MDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
245 PM MDT MON JUN 11 2007

.SHORT TERM...AS LIKE YESTERDAY AFTERNOON...SFC DEWPOINTS HAVE MIXED
OUT TO AROUND 30 OVER THE FRONT RANGE...WHILE LINE OF CONVECTION
ALREADY FIRING ACROSS THE FAR PLAINS ACROSS WASHINGTON AND LOGAN
COUNTIES. STILL COULD SEE A FEW SEVERE STORMS ACROSS THE NERN CORNER
THRU THIS EVENING WITH BETTER MOISTURE AND STRONGER SHEAR. SFC BASED
CAPES SHOW NEAR 2000J/KG ACROSS THE NERN CORNER THIS EVENING.
FURTHER WEST...CAPES ONLY AROUND 500-800J/KG SO GUSTY WINDS AND
LIGHTNING WILL BE THE MAIN THREATS. NEXT WEATHER MAKER ACROSS NRN
BAJA WITH PRETTY GOOD SLUG OF MSTR ACROSS ERN AZ AND WRN NEW MEXICO.
THIS MSTR PROGGED TO MOVE INTO COLORADO LATER TNT AND TUESDAY WITH
THE OPEN WAVE ACROSS 4 CORNERS BY TUE AM. BOTH GFS/NAM SHOWING QUITE
A BIT OF QPF OVER NERN CO EVEN TUE AM. FCST SOUNDINGS LOOK ON THE
STABLE SIDE AND WILL OPT TO KEEP POPS IN THE SCT RANGE. WILL
CONTINUE THE LIKELY POPS OVER THE EASTERN PLAINS IN THE AFTN AS
INSTABILITY INCREASES. MSTR DEEPENS AS WELL WITH WITH SHALLOW
UPSLOPE FLOW. THE SEVERE THREAT LOOKS LOWER TUESDAY BUT WITH PW
VALUES NEARING 1.50...HEAVY RAINS AND MINOR FLOODING LOOK TO BE ON
TAP OVER THE PLAINS. MUCH COOLER FOR AFTERNOON HIGHS ON TUESDAY WITH
READINGS REMAINING IN THE 70S OVER THE PLAINS.

.LONG TERM...UPR WAVE OVR AZ WL BCM ENTRAINED IN UPR TROF TUESDAY.
BY TUES EVENING...THIS FEATURE WL BE OVR THE NERN PLAINS WITH A DP
BATCH OF ACCOMPANYING MSTR.  NAM 12 OVERESTIMATES THE MSTR BY
DEPICTING PRECIP WATER OF NRLY AN INCH AND A QUARTER OVR THE NERN
PLAINS TUES EVENING.  BUT WITH UNSTABLE AIRMASS AND SFC MSTR
CONVERGENCE OVR THE PLAINS...THUNDERSTORMS APPEAR LIKELY IN THE
NORTHEAST CORNER.  SOME HVY RAIN WL BE POSSIBLE...GENERALLY EAST OF
FORT MORGAN.  WL INCRS POPS TO LIKELY IN THIS AREA TMRW NGT.
DIFFERENT STORY ON THE FNT RANGE...NOT AT ALL CONVINCED ANY NELY
FLOW WL DVLP ON THE FNT RANGE AS PROGGED BY NAM12...PREFER THE GFS
SOLN OF DRY NWLY FLOW AND MUCH LESS PRECIP.

DRIER NLY FLOW WL DVLP WED BEHIND THE TROF.  TEMPS WL STAY ON THE
COOL SIDE WITH MAX TEMPS IN THE 70S.  SOME ISOLD TSTMS PSBL IN THE
AFTN...MAINLY IN THE MTNS.  BUT OVERALL...NOT EXPECTING MUCH AS ATMS
SHOULD DRY OUT QUITE A BIT PRIOR TO AFTN INSTABILITY. KEEPING
CURRENT ISOLD POPS IN PLACE.

FOR THURSDAY AND BEYOND...STG RDG OF HIGH PRESSURE WL DVLP ON THE
WEST SLOPE AND GREAT BASIN.  H7 TEMPS WL BE OVR 16 C WEST OF THE
DIVIDE.  EVEN THOUGH WHILE RIDGE AXIS APPEARS TO LIE TO THE WEST OF
THE DISTRICT...WE WILL PRBLY HIT SOME 90S ON THE PLAINS BY FRIDAY
AND PSBLY SAT.  BY SUNDAY...A STRONG SYSTEM FROM THE PACIFIC NW WL
MOV INTO THE NRN ROCKIES WITH A STG COLD FRONT REACHING THE PLAINS
AND BREAKING THE HEAT BY MONDAY OR TUES.
&&

.AVIATION...OUTFLOW BOUNDARIES FROM WEAK CONVECTION FROM FOOTHILLS
AND BROUNDARIES COMING BACK FROM WEST WILL CREATE SOME VARIABLE AND
GUSTY WINDS THROUGH 03Z. HIGHER GUSTS WITH BOUNDARIES UP TO 40KT.
VFR CONDITONS EXPECTED THRU 18Z TUE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SWE/046
Hazardous weather outlook, Jun 11, 10:43 AM MDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1043 AM MDT MON JUN 11 2007

COZ030>051-121200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1043 AM MDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND
FOOTHILLS AFTER 12 PM...THEN SPREAD ACROSS THE URBAN CORRIDOR AND
ADJACENT PLAINS TOWARDS MID AFTERNOON...AND EVENTUALLY THE FAR
NORTHEAST PLAINS AFTER 4 PM. A FEW STORMS MAY BECOME SEVERE OVER THE
FAR NORTHEAST PLAINS...MAINLY EAST OF A LINE FROM LIMON TO FORT
MORGAN. INCREASING SOUTHEAST WINDS ON THE PLAINS WILL ALLOW LOW
LEVEL MOISTURE TO REMAIN HIGHER ALONG WITH STRONGER SHEAR. SEVERE
STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
WIND GUSTS TO 60 MPH.

FURTHER WEST ACROSS THE URBAN CORRIDOR AND FOOTHILLS...THE MAIN
THREAT WILL BE GUSTY WINDS TO 45 MPH...LIGHTNING AND BRIEF RAIN.
STORMS WILL END OVER THE FRONT RANGE THIS EVENING...BUT MAY CONTINUE
THROUGH MIDNIGHT OVER THE PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE UPPER LEVEL TROUGH WILL CONTINUE MOVE ACROSS THE DISTRICT
TUESDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGHOUT
THE DAY.  TEMPERATURES WILL BE MUCH COOLER WITH HIGH TEMPERATURES UP
TO 15 DEGREES COOLER THAN MONDAY.  DUE TO ABUNDANT LOW AND MID LEVEL
MOISTURE ON THE EASTERN PLAINS...THUNDERSTORMS WILL BE LIKELY ON THE
PLAINS EAST OF DENVER TUESDAY EVENING AS THE TROUGH MOVES EASTWARD.
SOME STORMS MAY PRODUCE SOME HEAVY RAIN IN AREAS GENERALLY EAST AND
NORTHEAST OF FORT MORGAN.

COOLER TEMPERATURES WILL LAST INTO WEDNESDAY AS THE REGION REMAINS
UNDER WEAK NORTHWEST FLOW ALOFT.  ISOLATED THUNDERSTORMS WILL BE
POSSIBLE IN THE AFTERNOON.  AFTER WEDNESDAY...A DOMINATING RIDGE OF
HIGH PRESSURE WILL DEVELOP ACROSS THE WEST SLOPE.  TEMPERATURES WILL
LIKELY REACH THE 90 DEGREE MARK ON THE PLAINS DURING THE LATTER HALF
OF THE WEEK.  THURSDAY LOOKS DRY AT THIS TIME...BUT BY FRIDAY...JUST
ENOUGH MOISTURE WILL RETURN TO THE AREA TO ALLOW ISOLATED
THUNDERSTORMS TO DEVELOP IN THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER THE FAR NORTHEAST PLAINS AFTER
4 PM.

ENTREKIN/046

In the hours before

Local storm report, Jun 11, 4:35 PM MDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
435 PM MDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             4 S OVID                40.90N 102.39W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 11, 5:16 PM MDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
516 PM MDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             6 S JULESBURG           40.90N 102.26W
06/11/2007  M0.88 INCH       SEDGWICK           CO   TRAINED SPOTTER

0513 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/11/2007  M0.75 INCH       SEDGWICK           CO   AMATEUR RADIO

0508 PM     HAIL             8 S JULESBURG           40.87N 102.26W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

0504 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            THUNDERSTORM WINDS ESTIMATED 70 MPH.

0454 PM     HAIL             4 S OVID                40.90N 102.39W
06/11/2007  M0.88 INCH       SEDGWICK           CO   TRAINED SPOTTER

0425 PM     HAIL             4 S OVID                40.90N 102.39W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 11, 6:39 PM MDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
639 PM MDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             12 SE JULESBURG         40.86N 102.10W
06/11/2007  M1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0514 PM     HAIL             6 S JULESBURG           40.90N 102.26W
06/11/2007  M0.88 INCH       SEDGWICK           CO   TRAINED SPOTTER

0513 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/11/2007  M0.75 INCH       SEDGWICK           CO   AMATEUR RADIO

0508 PM     HAIL             8 S JULESBURG           40.87N 102.26W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

0504 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            THUNDERSTORM WINDS ESTIMATED 70 MPH.

0454 PM     HAIL             4 S OVID                40.90N 102.39W
06/11/2007  M0.88 INCH       SEDGWICK           CO   TRAINED SPOTTER

0445 PM     HAIL             JULESBURG               40.99N 102.26W
06/11/2007  M0.88 INCH       SEDGWICK           CO   TRAINED SPOTTER

0425 PM     HAIL             4 S OVID                40.90N 102.39W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 11, 9:07 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
907 PM MDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             5 E SIXTEEN-MILE CORNER 40.77N 102.13W
06/11/2007  M0.88 INCH       SEDGWICK           CO   TRAINED SPOTTER

0528 PM     HAIL             12 SE JULESBURG         40.86N 102.10W
06/11/2007  M1.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0514 PM     HAIL             6 S JULESBURG           40.90N 102.26W
06/11/2007  M0.88 INCH       SEDGWICK           CO   TRAINED SPOTTER

0513 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/11/2007  M0.75 INCH       SEDGWICK           CO   AMATEUR RADIO

0508 PM     HAIL             8 S JULESBURG           40.87N 102.26W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

0504 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            THUNDERSTORM WINDS ESTIMATED 70 MPH.

0454 PM     HAIL             4 S OVID                40.90N 102.39W
06/11/2007  M0.88 INCH       SEDGWICK           CO   TRAINED SPOTTER

0445 PM     HAIL             JULESBURG               40.99N 102.26W
06/11/2007  M0.88 INCH       SEDGWICK           CO   TRAINED SPOTTER

0425 PM     HAIL             4 S OVID                40.90N 102.39W
06/11/2007  M0.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:05 PM MDTSevere Thunderstorm WarningBOUPhillips25 min
Jun 11, 8:58 PM MDTFlash Flood WarningBOUSedgwick3 hr
Jun 12, 9:23 AM MDTFlash Flood WatchBOULogan, Phillips, Sedgwick16 hr
Jun 12, 11:15 AM MDTFlash Flood WarningBOUPhillips2 hr
Jun 12, 11:46 AM MDTFlash Flood WarningBOUSedgwick3 hr
Jun 12, 1:14 PM MDTFlash Flood WarningBOUPhillips3 hr
Jun 12, 2:41 PM MDTFlash Flood WarningBOUSedgwick94 min
Jun 12, 4:14 PM MDTFlash Flood WarningBOUPhillips, Sedgwick6 hr
Jun 12, 4:36 PM MDTSevere Thunderstorm WarningBOUElbert39 min
Jun 12, 5:13 PM MDTSevere Thunderstorm WarningBOUElbert47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.